American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information   
View Article: PDF

[2] A. Bourget, T. McMillen and A. Vargas. Interlacing and nonorthogonality of spectral polynomials for the Lamé operator. Proc. Amer. Math. Soc. 137 (2009) 1699-1710. MR 2470828.
Abstract, references, and article information   
View Article: PDF

[3] Hans Volkmer and Anton Zettl. Inverse spectral theory for Sturm-Liouville problems with finite spectrum. Proc. Amer. Math. Soc. 135 (2007) 1129-1132. MR 2262915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pavel Drábek and Alois Kufner. Discreteness and simplicity of the spectrum of a quasilinear Sturm-Liouville-type problem on an infinite interval. Proc. Amer. Math. Soc. 134 (2006) 235-242. MR 2170563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guangsheng Wei and Yaolin Jiang. A characterization of positive self-adjoint extensions and its application to ordinary differential operators. Proc. Amer. Math. Soc. 133 (2005) 2985-2995. MR 2159777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Damanik and Dirk Hundertmark. Reflection symmetries and absence of eigenvalues for one-dimensional Schrödinger operators. Proc. Amer. Math. Soc. 132 (2004) 1957-1962. MR 2053966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Tadashi Ikuta and Kazuhisa Shima. An approach to the spectrum structure of Dirac operators by the local-compactness method. Proc. Amer. Math. Soc. 131 (2003) 1471-1479. MR 1949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chao-Liang Shen and Chung-Tsun Shieh. On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999) 2943-2952. MR 1622977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald Teschl. Deforming the point spectra of one-dimensional Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 2873-2881. MR 1451831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. C. Brown and D. B. Hinton. Opial's inequality and oscillation of 2nd order equations. Proc. Amer. Math. Soc. 125 (1997) 1123-1129. MR 1401728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Gesztesy and G. Teschl. On the double commutation method. Proc. Amer. Math. Soc. 124 (1996) 1831-1840. MR 1322925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amin Boumenir. Direct computation of the spectral function . Proc. Amer. Math. Soc. 123 (1995) 3431-3436. MR 1283541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Branko Ćurgus and Branko Najman. The operator $({\rm sgn}\,x)d\sp 2/dx\sp 2$ is similar to a selfadjoint operator in $L\sp 2({\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1125-1128. MR 1223513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1